# SDR SWAA2023011176095

- Difficulty date: November 28, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FUS.SUPPORT FRAME CRACKED @ CUTOUT FLANGE ABOVE L-1 ENTRY DOOR UPPER SILL STA 312 MKD DOT<[01] CLEANED AREA FOR NDT INSPECTION AS PER B-737-700 SOPM 20-30-03.;[02] PERFORMED HFEC INSP. AT FWD CABIN WET AREA FUS.SUPPORT FRAME CUTOUT FLANGE ABOVE L-1 ENTRY DOOR UPPER SILL STA 312 IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED TOOL: NORTEC 600 B/C: 166317 DUE: 10/31/23;[03] C/W;[04] VERIFIED STEP 1. NDT VERIFIED NO CRACKS NOTED. TASK C/W
